# SDR SIMA20130911012

- Difficulty date: September 11, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,123 hours, 31,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525653003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 BETWEEN STR 12-13R GOUGED.  REPAIRED IAW AEA EO EM-53MR-2193.
